# SDR DALA2022120707860

- Difficulty date: June 9, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 85,590 hours, 39,382 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3224 PLEASE COMPLY WITH ER/A 599001-14 SECTION II (CRACK). CORRECTIVE ACTION: COMPLIED WITH. (2271247)
